I am on blood pressure medication - Amdepin 5mg one /day for some time. Since in September 2009 the BP reading showed 150/100 Covance 25 mg one /day was added and I am taking both the tablets.
I have High Lipids for many years. Per last blood test on 12 September 2009, the following results
Serum Cholesterol 217
HDL Cholesterol 40
LDL Cholesterol 139
VLDL Cholesterol 38
I was adviced Strovaz EZ, one daily from February 2009 for 2 months and then my Dr. Changed it to “Crestor 5mg”.
Last LFT Liver Function Test (done for the first time due to digestive /gas problem) on 12 September 2009 (SGPT 69, SGOT 35 and other readings were within range) Cestor 5 mg was stopped and Strovaz ez was restarted. And I was asked to recheck SGPT /SGOT after 1 month.
The latest SGPT and SGOT (October 21, 2009)readings show that SGPT is 60.65 and SGOT 34.39.
Will you kindly suggest a way forward in dealing with the situation. Is it a major concern. Can the lower SGPT in the latest test an indication that Crestor could have been the culprit. Any other suggestions you may have considering the facts will be highly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.